# SDR SWAA2023040413514

- Difficulty date: March 7, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420+10-420+18 WL 157.<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] LOCATED AND DRILLED NEW FWD DOOR SHIELD BS 420 TO 440 RBL 24 WL 157 PER SRM 51-40-05-0G-0 AND DWG 143A0080;[04] VERIFIED CORRECTIVE ACTION #3.;[05] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
